# SDR DALA2016020200877

- Difficulty date: January 8, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 73,083 hours, 33,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 983
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 983 1" BELOW STR 4R.  DRILLED OUT DAMAGE AREA CONTAINED ON SKIN WITHIN ALLOWABLE DAMAGE LIMITS.  SRM 53-10-01, SKIN ID SRM 53-00-01, SEC II.  INSTALLED BLIND RIVET.  RIVET MUST BE INSPECTED AT OR BEFORE 500 CYCLES.  RIVET MUST BE REPLACED BEFORE 1000 FLIGHT CYCLES OR 24  MONTHS.  REAPPLIED FINISH. GAINED ACCESS TO AREA. REMOVED BLIND FASTENER IAW SRM 53-00 -01.  PERFORMED OPEN HOLE EDDY CURRENT INSPECTION IAW SRM 53-00-01, REPAIR 6.  NO CRACKS NOTED. OVERSIZED  HOLE TREATED AREA AND INSTALLED SOLID FASTENER IAW SRM 53- 00-01, REPAIR 6.  RESTORED FINISH AND CLOSED ACCESS. TERMINATING ACTION COMPLIED WITH, REQUEST TO CLOSE MONITOR. CLOSED LOG AND REMOVED MONITOR INSPECTION.
